# SDR SWAA2014012124380

- Difficulty date: January 14, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 50,171 hours, 29,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 3 WINDOW FRAME WINDOW PANE ATTACH FASTENER HOLES SKIN CUTOUT CRACKED.  REPAIRED SKIN IAW SRM.
